Linear programming bounds for codes of small size

Ilia Krasikov*, Simon Litsyn

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Combining linear programming with the Plotkin-Johnson argument for constant weight codes, we derive upper bounds on the size of codes of length n and minimum distance d = (n - j)/2, 0<j<n1/3. For j = o(n1/3) these bounds practically coincide with (are slightly better than) the Tietäväinen bound. For j fixed and for j proportional to n1/3, j<n1/3 - (2/9)1nn, it improves on the earlier known results.

Original languageEnglish
Pages (from-to)647-656
Number of pages10
JournalEuropean Journal of Combinatorics
Issue number6
StatePublished - Aug 1997


Dive into the research topics of 'Linear programming bounds for codes of small size'. Together they form a unique fingerprint.

Cite this